# SDR DL76G060895

- Difficulty date: October 29, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 30,888 hours, 4,705 cycles
- Engine: Ge CF680C2*
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Transmission
- Part number: 241080105
- Part serial: C0819
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RTB AFTER LGEN WAS INDICATED ON EICAS.  L DRIVE LIGHT REMAIN ON.  FWD TO MEL PLACARD PER 24-00-01.  REMOVED AND REPLACED NR 1 ENG IDG ASSY IAW MM.  PERFORMED ENG RUN PER DELTA PFH, OPS CHK OK LEAK CHK OK MSGS CLEARED MCO AND PLACARD REMOVED.
